Biblioteca de la Universidad Complutense de Madrid

On the Representation of Orthogonally Additive Polynomials in l(p)

Impacto

Llavona, José G. y Linares Briones, Pablo y Ibort Latre, Luis Alberto (2009) On the Representation of Orthogonally Additive Polynomials in l(p). Publications of the Research Institute for Mathematical Sciences, 45 (2). 519 -524 . ISSN 0034-5318

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

126kB

URL Oficial: http://www.kurims.kyoto-u.ac.jp/~prims/pdf/45-2/45-2-14.pdf




Resumen

We present a new proof of a Sundaresan's result which shows that the space of orthogonally additive polynomials P-0((k)l(p)) is isometrically isomorphic to l(p/p-k) if k < p < infinity and to l(infinity) if 1 <= p <= k.


Tipo de documento:Artículo
Palabras clave:Orthogonally additive polynomials; Tensor diagonal
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15897
Referencias:

R. M. Aron and J. Globevnik, Analytic functions on c0, Rev. Mat. Univ. Complut. Madrid 2 (1989), suppl., 27–33.

Y. Benyamini, S. Lassalle and J. G. Llavona, Homogeneous orthogonally additive polynomials on Banach lattices, Bull. London Math. Soc. 38 (2006), no. 3, 459–469.

D. Carando, S. Lassalle and I. Zalduendo, Orthogonally additive polynomials over C(K) are measures—a short proof, Integral Equations Operator Theory 56 (2006), no. 4, 597– 602.

S. Dineen, Complex analysis on infinite-dimensional spaces, Springer Monographs in Mathematics, Springer, London, 1999.

J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. II, Springer, Berlin, 1979. [6] J. Mujica, Complex analysis in Banach spaces, North-Holland, Math. Studies, 120, Amsterdam, 1986.

D. Pérez-García and I. Villanueva, Orthogonally additive polynomials on spaces of continuous functions, J. Math. Anal. Appl. 306 (2005), no. 1, 97–105.

R. A. Ryan, Introduction to tensor products of Banach spaces, Springer, London, 2002.

K. Sundaresan, Geometry of spaces of homogeneous polynomials on Banach lattices, in Applied geometry and discrete Mathematics, 571–586, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 4, Amer. Math. Soc., Providence, RI, 1991.

I. Zalduendo, An estimate for multilinear forms on _p spaces, Proc. Roy. Irish Acad.

Sect. A 93 (1993), no. 1, 137–142.

Depositado:11 Jul 2012 07:43
Última Modificación:06 Feb 2014 10:34

Sólo personal del repositorio: página de control del artículo